liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Correction: FACTORS OF GENERALIZED FERMAT NUMBERS (vol 67, No. 221, pg 441-446, 1998)
Linköping University, Department of Mathematics, Applied Mathematics. Linköping University, The Institute of Technology.ORCID iD: 0000-0002-9677-8321
Royal Institute of Technology.
2011 (English)In: Mathematics of Computation, ISSN 0025-5718, E-ISSN 1088-6842, Vol. 80, no 275, 1865-1866 p.Article in journal (Refereed) Published
Abstract [en]

We note that one more factor is missing from Table 1 in Bjorn-Riesel, Factors of generalized Fermat numbers, Math. Comp. 67 (1998), 441 446, in addition to the three already reported upon in Bjorn-Riesel, Table errata to "Factors of generalized Fermat numbers", Math. Comp. 74 (2005), p. 2099.

Place, publisher, year, edition, pages
American Mathematical Society , 2011. Vol. 80, no 275, 1865-1866 p.
Keyword [en]
Factorization; Fermat numbers; primes
National Category
URN: urn:nbn:se:liu:diva-69834ISI: 000291704900028OAI: diva2:433467
Available from: 2011-08-10 Created: 2011-08-08 Last updated: 2014-04-14Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Björn, Anders
By organisation
Applied MathematicsThe Institute of Technology
In the same journal
Mathematics of Computation

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 69 hits
ReferencesLink to record
Permanent link

Direct link